Hi, Another question. i have had a yeast infection from thursday 11th, started treatement on 12th with 3 day course of clotrimazole and one tab of fluconizole. Yesterday I noticed after urinating that i had a pinkish thickish discharge then again today i have noticed it, the color is almost a salmon color. My AF is due on Wed. I am on clomid so I am confused as ever, is this my period or is it just irriation from the yeast infection, mixed with the cream I am inserting. Can anyone help.?????
Know i now why so many people love you ladies you are wonderful you always know what to say. LOL. I just needed some reassurance thanks again, I am such a bundle of nerves this month hormones are really out of wack. LOL well thanks again,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.